# SDR E812004F00001

- Difficulty date: December 22, 2003
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N447TF
- Make and model: Beech B300
- Aircraft serial: FL364
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 131823EM1400
- Condition: Chafed
- Location: Bleed Air
- Part time: 226 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT ENGINE BLEED AIR WARNING ANNUNCIATOR ILLUMINATED.  DURING TROUBLESHOOTING, FOUND CHAFED LT ENGINE BLEED AIR WARNING EVA TUBING UNDER NR 1R CABIN SEAT AREA.  SMALL AIR LEAK FROM AREA CHAFING ON ADJACENT STRUCTURE.  SPLICED REPAIRED TUBING AFTER VERIFYING NO BLEED AIR LEAKS IN AREA IAW MM.  RETURNED AIRCRAFT TO SERVICE.
